# SDR LHO2013F00000

- Difficulty date: March 29, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N716SM
- Make and model: Cessna 441
- Aircraft serial: 4410004
- Engine: Garrtt TPE331*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 57420057
- Condition: Deformed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR TRAPEZE (BELLCRANK) BECAME DEFORMED, PROBABLY FROM THE GEAR DOOR RETRACT RAMP DURING RETRACTION.  THE NOSE UNSAFE LIGHT REMAINED ILLUMINATED AND EXTENTION WAS SELECTED.  3 GREENS AND DOWNLOCK WERE ACHIEVED AND AN UNEVENTFUL LANDING FOLLOWED.  BOTH THE RAMP (5742204-2) AND TRAPEZE (5742005-7) WERE REPLACED WITH NEW AND RIGGED.  PART OF THE RAMP WAS NOTED TO BE MISSING AND MAY HAVE HUNG UP ON THE TRAPEZE DEFORMING IT.  CAUSING ONLY NOSE UPLOCK ISSUES NOT DOWN LOCK.  RECOMMENDATION SHOULD BE TO STUDY THE RAMP LOCATED AT THE BASE OF THE NOSE STRUT CHROME BARREL FOR DEFECTS OR DAMAGE DURING PREFLIGHT.
